# SDR SIMA200910704

- Difficulty date: April 14, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 10,160 hours, 8,706 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Overheated
- Location: Acars
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 3815, DURING DESCENT CREW NOTED THE ACARS PRINTER OVERHEATED.  CREW DECLARED A EMERGENCY AND LANDED WITHOUT INCIDENT, ISSUED MEL 23-6.
